You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Central Limit Theorem Under Random Censorship
The Annals of Statistics
Vol. 23, No. 2 (Apr., 1995), pp. 422-439
Published by: Institute of Mathematical Statistics
Stable URL: http://www.jstor.org/stable/2242344
Page Count: 18
You can always find the topics here!Topics: Censorship, Statism, Estimators, Censored data, Kaplan meiers estimate, Statistical estimation, Mathematical integrals, Mathematical theorems, Statistics, Distribution functions
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Let F̂n be the Kaplan-Meier estimator of a distribution function F computed from randomly censored data. We show that under optimal integrability assumptions on a function φ, the Kaplan-Meier integral ∫ φ dF̂n, when properly standardized, is asymptotically normal.
The Annals of Statistics © 1995 Institute of Mathematical Statistics